# SDR ASAA0480434

- Difficulty date: May 14, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Part serial: 1392
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND OVERWING EMERGENCY EVACUATION LIGHT INOPERATIVE.  REPLACED ASSOCIATED POWER SUPPLY, BATTERY PACK.  LIGHTS THEN OPERATED PROPERLY.  (M)
